# SDR 2007UALA00157

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,693 hours, 6,413 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Airspeed Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT FAILS TO AUTO DEPLOY.  TROUBLE SHOOTING FOUND RAT AIRSPEED SWITCH PITOT-STATIC LINES DISCONNECTED AT SWITCH. RECONNECTED PER MM 29-21-24 AND RAT AUTO DEPLOYS & OPS CHECKS NORMALLY.  SUSPECT PRIOR INSTALLATION/ HOOK-UP ERROR.
